A two-dimensional analytical solution for the transient short-hot-wire method

There are no files associated with this record.

Title A two-dimensional analytical solution for the transient short-hot-wire method
Author Woodfield, Peter; Fukai, J.; Fujii, M.; Takata, Y.; Shinzato, K.
Year Published 2008
Publisher Springer
Citation International Journal of Thermophysics, Vol. 29(4), pp. 1278-1298
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/s10765-008-0469-y
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice